Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

high blood pressure medicines, feeling really tired and sleepy, HELP PLEASE!?!?!

(5 Posts)
bluebell222 Thu 09-May-13 08:59:51

thank you all for taking time and answering me smile.
the meds i have been taking were already making me feel heavy, slowed down but tried to tolerate and continued taking them as i had no other choice after trying so many types.
what i've noticed is i feel worse at these months like april and may, it was the same last year, maybe its the season change i dont know.
i may try taking them at night.
thanks again, best wishes.

Elibean Wed 08-May-13 14:02:38

Bluebell, I take bp medication last thing at night. Not that I've noticed side effects (I take Ramipril 10mg). It works for 24 hours, it will help during the day no problem.

The anxiety is something else ( though lack of sleep won't help), that needs addressing differently depending on what is causing it?

Earlybird Wed 08-May-13 12:35:45

Why do you suspect your problems are caused by the BP medicine? If you've been taking the medications for a long time with no issues, the symptoms you describe could be caused by many other things.

Go see your GP, I'd say.

digerd Wed 08-May-13 12:32:13

I can only advise you to see GP and explain this non-funtioning tiredness is intolerable for you.

It depends on high your BP is/was.

I was the same, but with tablets to reduce my pulse rate. I felt like a limp wet rag, and couldn't function at all. I knew my pulse was in the upper acceptable limit, so just stopped taking them.

I was also put on BP tablets, but it was not very high, just higher than the dr wanted it to be. I just felt cold and GP took me off them as BP was not serious.

bluebell222 Wed 08-May-13 09:24:58

hello everyone,
i have been taking 2 types of high blood pressure medicines at low dosages for a very long time.
i take them as soon as i wake up, but then i start feeling very tired and sleepy. i have many things to do, but i cant manage anything when i'm like that and it is upsetting me really. it is like i am not able to function like a normal person. i am very slowed down.
i tried many types of medicines for this purpose before, the ones i am taking have the least side effects.
what should i do?
-take them at night? but they are supposed to help me during the day.
-are there any vitamins something like that to help me?
also my sleep is not very regular, i am getting less sleep than normal through anxiety.
thank you so much in advance.thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now